# SDR DALA2024101510097

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 21,451 hours, 2,472 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 AFTER LANDING O2 MASK AT 4R FLIGHT ATTEMDANT JUMPSEAT FELL FROM THE CEILING. CORRECTIVE ACTION: R/R EMER OXY GENERATOR PER A330 AMM 35-21. OK FOR SERVICE. (6340468)
